# SDR FDEA201511093542

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 63,930 hours, 24,762 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 69539195
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR AFT UPPER CORNER OF DOOR STRUCTURE, ONE EACH BRACKET IS CRACKED.  REMOVED, HFEC BRACKET, FOUND TO BE CRACKED.  FABRICATED NEW BRACKET & INSTALLED NEW BRACKET IAW SRM 51-40-02, NDTM PT6 51-00-19 & DWG 69-53919 REV B & C.
